# SDR 99ZZZM317

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Crank
- Condition: Out Of Position
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM BOS, NOSE GEAR WOULD NOT RETRACT.  VISUAL INSPECTION OK.  CYCLED GEAR NO HELP.  RETURNED TO BOS, LANDED WITHOUT INCIDENT.  FOUND MANUAL EXTENSION CRANK WAS NOT SET TO NEUTRAL POSITION, PREVENTING NOSE GEAR FROM GOING UP DURING NORMAL RETRACTION.  PLACED CRANK IN NEUTRAL POSITION IAW 32-34-00 PAGE 11.  PERFORMED NORMAL EXTENSION/RETRACTION TEST IW 32-30-00 PAGE 501-503.  VISUALLY INSPECTED NLG MANUAL EXTENSION SYSTEM IAW 32-34-11, 32-34-51 AND 32-34-71.  NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.  (M)
